fog(redirected from chemical fog)
Also found in: Dictionary, Thesaurus, Encyclopedia.
1. a colloid system in which the dispersion medium is a gas and the dispersed particles are liquid.
2. an artifact seen on a radiograph caused by unintentional exposure to reducing contrast.
Miller-Keane Encyclopedia and Dictionary of Medicine, Nursing, and Allied Health, Seventh Edition. © 2003 by Saunders, an imprint of Elsevier, Inc. All rights reserved.
Droplets dispersed in the atmosphere or a respiratory device.
Abbreviation for freezing of gait.
Medical Dictionary for the Health Professions and Nursing © Farlex 2012
light fog(līt fawg)
Black areas seen on a radiograph when a film is exposed to white light before processing.
Medical Dictionary for the Dental Professions © Farlex 2012
Patient discussion about fog
Q. In what way the brain fog symptom associated with fibromyalgia? In what way the brain fog symptom associated with fibromyalgia? What are the other symptoms of fibromyalgia?
A. memory loss is also associated with Fibromyalgia...lack of concentration and you just feel like you are in a fog...can't remember....can't think. Our standing joke at my house is "I am in the "fog" today. The one thing my doctor ALWAYS reminds me of fibro affects people differently, remember you may not have all the sympoms or you may have ones others don't but fibromyalgia is widespread pain that has lasted 3 months or more, it is pain of the fibrous tissue - ligiments, tendons and muscles. You feel stiff and achy all over. There are trigger points such as neck, shoulders, spine and hips. Chronic fatigue taht is possibly related to the disturbed sleep patterns. Most suffers I have talked to have restless leg syndrome and headaches. Irritable bowl is associated but on that one I am lucky I haven't had the problem but have had swolling problems and vision problems...I hope this helps. Good Luck!More discussions about fog
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.